# SDR SIMA20211010001

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 38,638 hours, 34,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FA FLASHLIGHT INOP-C/A-RAR FWD FA FLASHLIGHT IAW ETN-EM-33-059, OPC GOOD NO DEFECTS NOTED AT THIS TIME
